# SDR CALA2025060305202

- Difficulty date: May 29, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 3,250 hours, 1,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR MATERIAL FOR DOOR 1R REPORTED MISALIGNED BY FA. VERIFIED GIRT MATERIAL INSTALLED CORRECTLY REF AMM 25-66-01. GIRT IN GOOD CONDITION, DOES NOT DRAG ON GROUND. DOOR ARMS WITHOUT INTERFERENCE, EQUAL LENGTH OF GIRT MATERIAL EXPOSED ON FWD AND AFT PORTIONS OF DOOR.
